Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 65, Pages 4139-4144

On a class of holomorphic functions defined by the Ruscheweyh derivative

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 400084, Romania

Received 23 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By using the Ruscheweyh operator Dmf(z), zU, we will introduce a class of holomorphic functions, denoted by Mnm(α), and obtain some inclusion relations.